# SDR K11A2014042291701

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 49,359 hours, 61,616 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR.  NO EMERGENCY PROCEDURES TAKEN, RETURNED DEPARTURE.  ADJUSTED LANDING GEAR ANTI-RETRACTION LATCH RIG AND OP'S CHECKED GOOD IAW AMM 32-23-1.  PERFORMED LANG GEAR SWING OP'S CHECKED GOOD IAW AMM 32-30-00.
